Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Regular ${\mathbf{O}}\left( n \right)$-manifolds, suspension of knots, and knot periodicity


Author: Glen E. Bredon
Journal: Bull. Amer. Math. Soc. 79 (1973), 87-91
MSC (1970): Primary 57C45, 57E15; Secondary 57D40
DOI: https://doi.org/10.1090/S0002-9904-1973-13105-2
MathSciNet review: 0310901
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C45, 57E15, 57D40

Retrieve articles in all journals with MSC (1970): 57C45, 57E15, 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13105-2